# SDR P5CA9700893

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LY I/B ELEV I/B EDGE DAMAGED AT REAR CORNER.  REPAIRED PER BOEING SRM 51-40-15.  PAINT TOUCH UP PER MM 51-24-11.
